0
2013
Impact Factor

Yuri Suris

Str. des 17. Juni 136, 10623 Berlin
Institut für Mathematik, MA 7-2,Technische Universität Berlin

Publications:

Petrera M., Pfadler A., Suris Y. B.
On Integrability of Hirota–Kimura Type Discretizations
2011, vol. 16, no. 3-4, pp.  245-289
Abstract
We give an overview of the integrability of the Hirota–Kimura discretizationmethod applied to algebraically completely integrable (a.c.i.) systems with quadratic vector fields. Along with the description of the basic mechanism of integrability (Hirota–Kimura bases), we provide the reader with a fairly complete list of the currently available results for concrete a.c.i. systems.
Keywords: algebraic integrability, integrable systems, integrable discretizations, birational dynamics
Citation: Petrera M., Pfadler A., Suris Y. B.,  On Integrability of Hirota–Kimura Type Discretizations, Regular and Chaotic Dynamics, 2011, vol. 16, no. 3-4, pp. 245-289
DOI:10.1134/S1560354711030051

Back to the list